Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2010, Volume 384, Pages 154–175 (Mi znsl3888)  

This article is cited in 4 scientific papers (total in 5 papers)

On random surface area

D. N. Zaporozhets, I. A. Ibragimov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia
Full-text PDF (285 kB) Citations (5)
References:
Abstract: Consider a random smooth Gaussian field G(x):FR, where F is a compact in Rd. We derive a formula for average area of a surface set by the equation G(x)=0 and give some applications. As an auxiliary result we obtain an integral expression for area of a surface induced by zeros of any non-random smooth field. Bibl. 13 titles.
Key words and phrases: random Gaussian field, surface area, Favard measure, coarea formula, Rice formula.
Received: 10.11.2010
English version:
Journal of Mathematical Sciences (New York), 2011, Volume 176, Issue 2, Pages 190–202
DOI: https://doi.org/10.1007/s10958-011-0409-4
Bibliographic databases:
Document Type: Article
UDC: 519
Language: Russian
Citation: D. N. Zaporozhets, I. A. Ibragimov, “On random surface area”, Probability and statistics. Part 16, Zap. Nauchn. Sem. POMI, 384, POMI, St. Petersburg, 2010, 154–175; J. Math. Sci. (N. Y.), 176:2 (2011), 190–202
Citation in format AMSBIB
\Bibitem{ZapIbr10}
\by D.~N.~Zaporozhets, I.~A.~Ibragimov
\paper On random surface area
\inbook Probability and statistics. Part~16
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 384
\pages 154--175
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3888}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 176
\issue 2
\pages 190--202
\crossref{https://doi.org/10.1007/s10958-011-0409-4}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959538404}
Linking options:
  • https://www.mathnet.ru/eng/znsl3888
  • https://www.mathnet.ru/eng/znsl/v384/p154
  • This publication is cited in the following 5 articles:
    1. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. V. I. Bernik, N. V. Budarina, A. V. Lunevich, Kh. O'Donnell, “Raspredelenie nulei nevyrozhdennykh funktsii na korotkikh otrezkakh II”, Chebyshevskii sb., 19:1 (2018), 5–14  mathnet  crossref  elib
    3. V. I. Bernik, N. V. Budarina, A. V. Lunevich, Kh. O'Donnel, “Raspredelenie nulei nevyrozhdennykh funktsii na korotkikh otrezkakh”, Chebyshevskii sb., 18:4 (2017), 107–115  mathnet  crossref
    4. Pavel Bleher, Yushi Homma, Roland K. W. Roeder, “Two-Point Correlation Functions and Universality for the Zeros of Systems of SO(n+1)-invariant Gaussian Random Polynomials”, Int Math Res Notices, 2016:11 (2016), 3237  crossref
    5. A. P. Shashkin, “Functional limit theorem for integrals over level sets of Gaussian random field”, Theory Probab. Appl., 60:1 (2016), 150–161  mathnet  crossref  crossref  mathscinet  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:553
    Full-text PDF :174
    References:83
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025